MAUDE Adverse Event Report: BTG YOKNEAM URETHRAL WARMING SET; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM URETHRAL WARMING SET; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR4003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Retention (2119); Dysuria (2684)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Procry investigator-initiated clinical trial (prostate cancer foci targeted cryotherapy procry).It was reported that hospitalization was extended.A urethral warming set was selected for use in a cryoablation procedure.There was no problem with the device, and the procedure was completed.The next day, the balloon catheter was removed from the urethra and started to urinate, but residual urine was observed.Therefore, the patient's discharge from the hospital was extended for observation of urinary drainage due to postoperative dysuria.It was also suspected dysuria due to the side effect of the concomitant drug solifenacin succinate od tablets 5 mg (complication: overactive bladder), and discontinued the drug on the 9th.On the following two days, although residual urine persisted, dysuria and the patient's symptoms improved, and it was judged that the patient could be discharged from the hospital, and the patient was discharged.

Brand Name
URETHRAL WARMING SET
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
GALIL ISRAEL
tavor bldg 1
yokneam 20692 03
IS   2069203
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15445274
Report Number2124215-2022-35704
Device Sequence Number18069724
Product Code GEH
UDI-Device Identifier07290104830518
UDI-Public07290104830518
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K010991
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2023
Device Model NumberFPRPR4003
Device Catalogue NumberFPRPR4003
Device Lot NumberU3481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient SexMale
Patient Weight61 KG